# SDR SWAA2021042798663

- Difficulty date: July 8, 2020
- Submitted: April 27, 2021
- Operation: Air carrier
- Aircraft: N257WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32515
- Aircraft time: 47,883 hours, 28,501 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON FUSELAGE AT STA 1054 STR 17L FOUND OUT OF LIMITS LESS THAN 10' FROM CUTOUT. [CARD G363535] REMOVED RIVET; CUTED DAMAGE PERFORMED HFEC; ROTO; DVI; COUNTER SINK; INSURENCE CUT INSPECTION ON AREAS; FABRICATED DOUBLER REPAIR PARTS AS PER REF. B737700 SRM 5380012R REPAIR 5 AND RES # 20160803. MAT USED PO # 1662050 DIMENSION 11' X 7.5' APPROX. INSTALLED REPAIR PARTS AT FILLED AT FUSELAGE SKIN STA 1054 STR 17L AS PER REF. B737700 RES # 2016080-3 REV P1 AND EA NO. 2015301090 REV IR.
